Gastritis and AnxietyI had a traumatic eye surgery 6 weeks ago. After 4 weeks, I started suffering from nausea and stomach pain, hot flashes and sweating. The allopathic doctor diagnosed high BP and started medication along with pantoocid dsr and pan lipase. when there was no change, i was directed to another doctor who admitted me to hospital. USG was done and nothing found. He took me off BP medicine and started giving me anti anxiety medicine, which makes me feel ill and sleepy. After coming home, the stomach pain in the lower abdomen has worsened and I feel anxious and there is palpitation. Loose watery stools have also started which smell badly. I am a 54 year old female with a history of hysterectomy, gall bladder removal and appendicitis removal. please help me.
seemamishra26 on 2013-10-28
Copy questions from the below link and answer them here:
[message edited by Zady101 on Mon, 28 Oct 2013 14:40:50 GMT]
♡ Zady101 7 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.